# SDR DALA2021051902795

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,578 hours, 20,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 1R MAY NOT HAVE BEEN PROPERLY ARMED EVEN THOUGH ALL INDICATIONS SHOWED THE DOOR ARMED. THEY FELT THE HANDLE WA S NOT PROPERLY SEATED EVEN THOUGH IT WAS IN THE RED. CORRECTIVE ACTION: REMOVED DEBRIS & LUBRICATED DOOR + GIRT BAR FITTINGS GIRT BAR FULLY ENGAGES AS INTENDED. (7475708)
